Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 142, NWS Louisville, KY

July 18, 2007Fayette County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 18, 2007, 7:02 PM EDT for Fayette County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2007, 7:02 PM EDT (23:02 UTC)
Expired
Jul 18, 2007, 7:30 PM EDT
In force
28 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Fayette County, KY

The radar

The Jackson,KY radar (KJKL), 122 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:17 PM EDTTSTM WND DMG6 N Lexington, KYSEVERAL TREES DOWN ON BEREA RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 182304
SVRLMK
KYC067-182330-
/O.NEW.KLMK.SV.W.0142.070718T2302Z-070718T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM EDT WED JUL 18 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 730 PM EDT...

* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER   
  NORTHWESTERN FAYETTE COUNTY 10 MILES NORTH OF DOWNTOWN             
  LEXINGTON...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT YARNALLTON...DONERAIL...AND    
  MATTOXTOWN NORTH OF CENTRAL LEXINGTON.

THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.

LAT...LON 3816 8461 3803 8466 3810 8436 3819 8437

$$

13
1 follow-up statement
000 
WWUS53 KLMK 182318
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT WED JUL 18 2007

KYC067-182330-
/O.CON.KLMK.SV.W.0142.000000T0000Z-070718T2330Z/
FAYETTE KY-
717 PM EDT WED JUL 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN FAYETTE COUNTY...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NORTH OF LEXINGTON AT THE INTERSTATE 64 AND 75 
SPLIT...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL MOVE ACROSS NORTHERN FAYETTE COUNTY 
IMPACTING SPINDLETOP ESTATES...MATTOXTOWN...AND RUSSELL CAVE.

THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.

LAT...LON 3816 8461 3803 8466 3810 8436 3819 8437

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:48 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 18, 3:48 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT WED JUL 18 2007

.SHORT TERM (TONIGHT AND TOMORROW)...

PRECIPITATION TO OUR NORTH HAS FINALLY DISSIPATED...AND OTHER THAN
ISOLATED STORMS THAT HAVE PERIODICALLY FIRED ALONG AN ILL-DEFINED
EAST TO WEST BOUNDARY BISECTING KENTUCKY...HAS BEEN A DAY OF WAIT
AND SEE...WITH MORE WAIT THAN SEE.  WITH NO SYNOPTIC LEVEL DYNAMICS
TO SUSTAIN CURRENT THUNDERSTORMS IN THE FORECAST AREA...THESE SHOULD
DIE OUT THIS EVENING.  INTERESTING THAT THE FEW STORMS THAT HAVE
DEVELOPED ALONG THIS LINE TODAY HAVE DEVELOPED IN NEARLY THE SAME
SPOT TWO OR 3 TIMES AND LASTED ONLY 20-30 MINUTES. THIS HAS RESULTED
IN AN ISOLATED STORM TOTAL PRECIP OF 1.0 - 1.5 INCHES IN NORTHERN
GREEN COUNTY...DROPPING QUICKLY TO ZERO IN ALL DIRECTIONS.

AFTER THE ISOLATED THUNDER THIS EVENING SHOULD BE A NEAR REPEAT OF
OVERNIGHT CONDITIONS BY TOMORROW MORNING...WITH ISOLATED FOG ALONG
SOME WATERWAYS. THIS WILL BE SHORT LIVED AND NOT WIDESPREAD
THOUGH.

PRECIP CHANCES INCREASE TOMORROW AS COLD FRONT PUSHES SOUTH INTO THE
AREA. 00Z NAM/WRF HAD THE BEST HANDLE TODAY ON PCPN (OR LACK
THEREOF) AND 06Z RUN SHOWS WELL DEFINED SQUALL LINE BY 00Z TOMORROW
NIGHT. WITH DEWPOINTS AROUND 70...WILL BE PLENTY OF MOISTURE TO WORK
WITH...SO SHOULD HELP PUT A DENT IN DROUGHT CONDITIONS.

SULLIVAN

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THURSDAY NIGHT AND FRIDAY...

SHORT RANGE MODELS HAVE BEEN SOLID WITH THE STRONG COLD FRONTAL
PASSAGE THURSDAY NIGHT...TO BLEND OUT THE DIFFERENCES HAVE LEANED
TOWARDS THE REASONABLE SOLUTION OF THE 09Z SREF. HAVE BEEFED UP POPS
INTO THE LOW END CATEGORICAL RANGE...AREAWIDE RAINFALL LOOKS VERY
LIKELY. MAIN QUESTION THAT EXISTS IS THE POSSIBILITY OF STRONG TO
SEVERE STORMS...MODEST SHEAR DOES EXIST...AS WELL AS INSTABILITY.
THEREFORE A FEW STRONGER STORMS WILL BE A POSSIBILITY...LESSENING AS
THE NIGHT PROGRESSES. HIGH PRECIP EFFICIENCY IS FOUND ALONG AND
AHEAD OF THE FRONT...WITH PWATS NEARING 2 INCHES. LOCALLY HEAVY
RAINFALL MAY OCCUR WITH AMOUNTS NEAR OR OVER ONE INCH POSSIBLE
ACROSS THE REGION OVERNIGHT. FRONT SHOULD BE THROUGH THE REGION BY
09 TO 12Z FRIDAY...AND HEADING INTO THE TN VALLEY AND EASTERN KY.
PRECIP WILL END FOR MUCH IF NOT ALL OF THE AREA BY DAYBREAK
FRIDAY...WITH SOME CLEARING OCCURRING FROM THE NORTH BEFORE
DAYBREAK.

UPPER LEVEL PATTERN CREATES STRONG NORTHERLY FLOW INTO THE OHIO
VALLEY AS A TROUGH DEEPENS OVER THE EASTERN STATES. SURFACE HIGH
PRESSURE WILL DROP INTO THE REGION FRIDAY...WITH MUCH DRIER AIR AND
CLEARING SKIES...AN EARLY FALL LIKE DAY AS H850 TEMPS DROP TO AROUND
10 C WITH HIGHS IN THE LOWER 80S...STRUGGLING TO REACH 80 ACROSS
PORTIONS OF THE BLUEGRASS REGION OF EAST CENTRAL KY. WITH MORNING
LOWS DROPPING INTO THE 50S BY EARLY SATURDAY MORNING.

SATURDAY THROUGH WEDNESDAY...

EXTENDED MODELS CONTINUE TO HAVE SOME ISSUES DEALING WITH THE TROUGH
OR CUT-OFF IN THE EAST THRU THE WEEKEND. THOUGH OVERALL IT WILL HAVE
LITTLE EFFECT ON THE WEATHER OTHER THAN A FEW DEGREES ON THE
TEMPERATURES. WILL STAY CLOSE TO THE ENSEMBLE MEAN TO IRON OUT THESE
DIFFERENCES AMONG THE OPERATIONAL MODELS. THE UKMET HAS BEEN FAIRLY
CONSISTENT AT H500 AS COMPARED TO THE EURO AND THE GFS THE LAST FEW
DAYS...POSSIBLE ISSUE IS THE MODELS DEALING WITH THE TROPICAL STORMS
IN THE PACIFIC...BEST OF THE THREE WITH ALL MODELS VERIFYING AT
LOWER THAN AVERAGE LEVELS THE LAST 3 TO 5 DAYS.

SURFACE HI PRESSURE STILL DOMINATES THE REGION INTO THE EARLY
WORKWEEK...WITH LOWER THAN NORMAL TEMPERATURES SAT THRU MON...WITH
FAIRLY DRY AIR IN PLACE ACROSS THE REGION. AMPLE...IF NOT NEAR FULL
SUNSHINE EACH DAY. SURFACE HI STARTS TO DRIFT SOUTHEAST OVER THE
AREA TUESDAY AND JUST SOUTHEAST OF THE REGION ON WEDNESDAY...EACH
DAY SHOULD BE DRY AS WELL WITH WARMING TEMPERATURES TO JUST ABOVE
SEASONAL AVERAGES EACH DAY...AND INCREASING DEWPOINTS. MODELS
CONTINUE TO SUGGEST THAT A PERIOD OF WARM AND HUMID WEATHER WILL
LAST AT LEAST A FEW DAYS INTO THE END OF THE WEEK.

TODAY IS MY LAST DAY SERVING THE PEOPLE OF SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY...I HAVE ENJOYED WORKING FOR YOU ALL AND WILL LEAVE
WITH MANY FOND MEMORIES OF THE REGION. THANK YOU ALL

--SCHOTT

.AVIATION... (18Z TAFS)

CONVECTION IN INDIANA CONTINUES TO DISSIPATE AS IT CROSSES THE OH
RIVER AT MIDDAY.  MID LEVEL DEBRIS CLOUD SHIELD AHEAD OF THIS
HAMPERING SURFACE HEATING AND MAY PREVENT CONVECTIVE TEMPS BEING
REACHED. EVEN WITH MORE SUN AT BWG FORECAST SOUNDINGS SHOW ONLY A
SLIGHT CHANCE OF CAP BEING BROKEN.  WILL KEEP CHANCE OF THUNDER IN
AT LEX AND SDF UNTIL AFTER CLOSEST AREA OF PRECIP PASSES...BUT LOOKS
MORE LIKELY FOR TOMORROW.

JBS
&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jul 18, 4:33 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT WED JUL 18 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
433 PM EDT (333 PM CDT) WED JUL 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT NO SEVERE WEATHER
IS EXPECTED. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING
ALONG WITH LOCALLY VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE DAY THURSDAY. THE
THUNDERSTORMS WILL BECOME MORE NUMEROUS THURSDAY NIGHT AS A COLD
DROPS SOUTH ACROSS THE AREA. STRONG STORMS WILL BE POSSIBLE AHEAD OF
THE FRONT ON THURSDAY...AND A FEW SEVERE STORMS COULD OCCUR ALONG
THE FRONT THURSDAY NIGHT. DAMAGING WIND GUSTS... HEAVY RAINFALL AND
DANGEROUS LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SCHOTT

In the hours before

Special weather statement, Jul 18, 3:07 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
307 PM EDT WED JUL 18 2007

KYZ064-181930-
GREEN-
207 PM CDT WED JUL 18 2007

...STRONG THUNDERSTORM AFFECTING GREEN COUNTY...

AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF GREENSBURG...MOVING
SOUTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 45 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR GREENSBURG BY 230 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jul 18, 3:51 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT WED JUL 18 2007

KYZ057-182015-
MADISON-
351 PM EDT WED JUL 18 2007

...STRONG THUNDERSTORM AFFECTING SOUTHERN MADISON COUNTY...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF RICHMOND...OR 13 MILES WEST
OF IRVINE...AND MOVING SOUTHEAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Jul 18, 6:19 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT WED JUL 18 2007

KYZ036-040-041-182300-
FAYETTE-SCOTT-WOODFORD-
619 PM EDT WED JUL 18 2007

...STRONG AFFECTING FAYETTE...SCOTT AND WOODFORD COUNTIES...

AT 614 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF
GEORGETOWN...MOVING EAST AT 15 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR...SMALL HAIL...AND GUSTY WINDS OF 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR GEORGETOWN BY 630 PM EDT.
  NEAR NEW ZION BY 640 PM EDT.
  NEAR NEWTOWN BY 645 PM EDT.

IN FAYETTE COUNTY...AREAS NORTH OF CENTRAL LEXINGTON WILL FEEL MOST
OF THE EFFECTS OF THIS STORM...FROM YARNALLTON AND THE KENTUCKY
HORSE PARK EASTWARD TO MATTOXTOWN AND RUSSELL CAVE. THIS INCLUDES
THE AREA AROUND THE INTERSTATE 64 AND 75 SPLIT NORTH OF LEXINGTON.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

13
Local storm report, Jul 18, 6:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     GEORGETOWN              38.21N 84.55W
07/18/2007                   SCOTT              KY   EMERGENCY MNGR

            TREE DOWN

&&

DUNTEN
Local storm report, Jul 18, 6:58 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT WED JUL 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     LEXINGTON               38.04N 84.46W
07/18/2007                   FAYETTE            KY   LAW ENFORCEMENT

            TREES DOWN ON HARRODSBURG ROAD NORTH OF THE JESSAMINE
            COUNTY LINE

&&

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:26 PM EDTSevere Thunderstorm WarningLMKFayette, Scott34 min
Jul 18, 6:43 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine47 min
Jul 18, 7:32 PM EDTSevere Thunderstorm WarningLMKFayette, Woodford43 min
Jul 18, 7:43 PM EDTSevere Thunderstorm WarningLMKClark37 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.